# SDR ASAA2013031894229

- Difficulty date: March 18, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- Aircraft time: 47,158 hours, 26,343 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 65C338599
- Condition: Corroded
- Location: Bs 727d-727f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO NR 2 FLOOR PANEL HAS CORROSION.  FABRICATED NEW FLOOR PANEL IAW SRM 51-40-05, FIG 2, DETAIL I, 51 20 01 PARA 6 AND SOPM 20 41 02, PARA 6.F.  REMOVED CORRODED ON NR 2 FLOOR PANEL AND FOUND TO BE OUT OF LIMITS IAW SRM 53 60 53, FIG 19 DETAIL V.
